# SDR SIMA20140912006

- Difficulty date: September 12, 2014
- Submitted: September 15, 2014
- Operation: Air carrier
- Aircraft: N651AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145422
- Aircraft time: 33,358 hours, 29,630 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Terminal
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAIN DOOR ENTRANCE EMER LAMP INOPERATIVE.  R & R THE MAIN CABIN DOOR MOUNTED EMER LIGHT LAMP IAW AMM TASKS 33-50-10-000-801-A & 33-50-10-400-801-A.  NO FIX, SECURED LOOSE GND WIRE TERMINAL IAW WM CHAPTER 20-00-03, OPERATIONS CHECKED GOOD, NO DEFECTS NOTED END.
